MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6" (15CM) APPX 0.49 ML SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE¿ CLEAR, 4 CLAMPS; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6" (15CM) APPX 0.49 ML SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE¿ CLEAR, 4 CLAMPS; STOPCOCK, I.V. SET
Catalog Number 011-MC3323
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary the complaint could not be confirmed by investigation.No product samples, pictures, or videos were received for investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.The device history record was reviewed and no nonconformities were found that would have led to the reported complaint.
 
Event or Problem Description
A complaint was received regarding a 6" (15cm) appx 0.49 ml smallbore trifuse ext set w/3 microclave¿ clear, 4 clamps, rotating luer that experienced no flow during use.The reporter stated, "malfunctions in the functioning of the two- and three-way micro clave extension, which manifests itself as hemodynamic instability of the patient and the error message ¿ ¿occlusion on the perfusor¿.When the extension is replaced, the patient's condition normalizes.The problem has occurred in several cases." the event occured during infusion.The number of involved problematic device are multiple.No serious injury or death.There was delay in critical therapy.No adverse operator consequences and no med/surg intervention required.The device was changed out/replaced with no further problems encountered.The product is stored in the storage area, monitored and has all the necessary certifications (iso standards etc.) there were no cuts, holes, defects noted on the product.
 
Additional Manufacturer Narrative
B3 - date of event - the date of event is unknown, and 01 jan 2025 has been used as a placeholder.The investigation is pending completion.Upon completion of the investigation a supplemental mdr will be submitted.

Brand Name
6" (15CM) APPX 0.49 ML SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE¿ CLEAR, 4 CLAMPS
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa.
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21647797
Report Number9617594-2025-00513
Device Sequence Number7554007
Product Code FMG
UDI-Device Identifier00840619043247
UDI-Public(01)00840619043247(17)281101(10)13835821
Combination Product (Y/N)N
Initial Reporter CountrySI
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011-MC3323
Device Lot Number13835821
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2025
Supplement Date Received by Manufacturer04/01/2025
Initial Report FDA Received Date03/19/2025
Supplement Report FDA Received Date04/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown